RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 243, Pages 66–86 (Mi tm421)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Global Solvability of Semilinear Parabolic Systems with Mixed Right-Hand Side

K. O. Besov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: For a system $u_t-\mathcal L_1u\ge b_1(t,x)u^Pv^Q$, $v_t-\mathcal L_2v\ge b_2(t,x)u^Rv^S$, the nonexistence of nontrivial global nonnegative weak solutions in $\mathbb R^{N+1}_+$ is proved under the most general conditions imposed on the nonnegative parameters $P$, $Q$, $R$, and $S$ and on the behavior of the positive functions $b_1$ and $b_2$, as well as for the initial data that sufficiently slowly decrease at infinity. The second-order linear differential operators $\mathcal L_1$ and $\mathcal L_2$ in the above system are of the form $\mathcal L_k=\mathrm {div}[A_k(t,x)\nabla u]$, $k=1,2$, where $A_k$ are measurable matrices such that the corresponding quadratic forms $(A_1\cdot,\cdot )$ and $(A_2\cdot,\cdot )$ are positive semidefinite for all $t$ and $x$. An important feature of such systems with mixed right-hand sides (as compared with the diagonal systems that have been investigated much better) is that the critical exponents essentially depend on whether or not these quadratic forms are equivalent.

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 243, 59–79

Bibliographic databases:
UDC: 517.9
Received in September 2003

Citation: K. O. Besov, “On the Global Solvability of Semilinear Parabolic Systems with Mixed Right-Hand Side”, Function spaces, approximations, and differential equations, Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS, Tr. Mat. Inst. Steklova, 243, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 66–86; Proc. Steklov Inst. Math., 243 (2003), 59–79

Citation in format AMSBIB
\Bibitem{Bes03}
\by K.~O.~Besov
\paper On the Global Solvability of Semilinear Parabolic Systems with Mixed Right-Hand Side
\inbook Function spaces, approximations, and differential equations
\bookinfo Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 243
\pages 66--86
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2049463}
\zmath{https://zbmath.org/?q=an:1074.35045}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 243
\pages 59--79


Linking options:
  • http://mi.mathnet.ru/eng/tm421
  • http://mi.mathnet.ru/eng/tm/v243/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. O. Besov, “Critical Exponents for Nondiagonal Quasilinear Parabolic Systems”, Proc. Steklov Inst. Math., 248 (2005), 41–46  mathnet  mathscinet  zmath
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:312
    Full text:73
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020